# SDR 72066

- Difficulty date: August 1, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N155YV
- Make and model: Beech 1900D
- Aircraft serial: 155YV
- Aircraft time: 18,837 hours, 28,519 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Engine Torque
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAKEOFF ROLL OUT, CREW OBSERVED RIGHT ENGINE TORQUE NOT ABOVE 500LBS.  RETURN TO GATE WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED INDICATOR AND TRANSMITTER.
